# SDR 9714856634

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Pylon Duct
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT WING LEADING EDGE OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED  'Y' DUCT SEALS IN NR 2 PYLON.
